BibTeX record: journals/dam/DongFMP11

download as .bib file

@article{DBLP:journals/dam/DongFMP11,
  author    = {Jianrong Dong and
               David {Fern\`{a}ndez-Baca} and
               Fred R. McMorris and
               Robert C. Powers},
  title     = {An axiomatic study of Majority-rule {(+} {)} and associated consensus
               functions on hierarchies.},
  journal   = {Discrete Applied Mathematics},
  year      = {2011},
  volume    = {159},
  number    = {17},
  pages     = {2038--2044},
  url       = {http://dx.doi.org/10.1016/j.dam.2011.07.002},
  doi       = {10.1016/j.dam.2011.07.002},
  timestamp = {Wed, 03 Sep 2014 09:55:34 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dam/DongFMP11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}